Alert archive / Connecticut / Special Weather Statements in 2017

Special Weather Statement, NWS Albany, NY

August 2, 2017

NWS Albany, NY issued this special weather statement at Aug 2, 2017, 1:39 PM EDT. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2017, 1:39 PM EDT (17:39 UTC)
Expired
Aug 2, 2017, 2:15 PM EDT
In force
36 min
Issued by
NWS Albany, NY

The radar

The Albany radar (KENX), 105 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 312 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
312 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1098 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

643 
WWUS81 KALY 021739
SPSALY

Special Weather Statement
National Weather Service Albany NY
139 PM EDT WED AUG 2 2017

CTZ001-MAZ025-021815-
Northern Litchfield-Southern Berkshire-
139 PM EDT WED AUG 2 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LITCHFIELD AND
SOUTHEASTERN BERKSHIRE COUNTIES...

At 139 PM EDT, a strong thunderstorm was located over Sandisfield, or
14 miles southeast of Great Barrington, moving east at 10 mph.

Winds of 40 to 50 mph and half inch hail are possible with this 
storm.

this storm will remain over mainly rural areas of northeastern
Northern Litchfield and southeastern Southern Berkshire Counties,
including the following locations: South Sandisfield, North Green,
Konkapot, North Colebrook, Riverton, New Boston, Montville, West
Norfolk, Beech Rock and Free Quarter.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4191 7291 4190 7291 4190 7294 4201 7325
      4218 7317 4216 7303 4214 7303 4215 7307
      4212 7306 4211 7307 4209 7307 4204 7306
      4204 7301 4197 7303 4197 7289
TIME...MOT...LOC 1739Z 286DEG 8KT 4208 7312 

$$

TAW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 2, 12:01 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Aug 2, 12:01 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Albany NY
1201 PM EDT Wed Aug 2 2017

.SYNOPSIS...
Warm and humid conditions will prevail this afternoon
through the remainder of the work week. Scattered showers and
thunderstorms will develop this afternoon ahead of an approaching
upper level disturbance with some locally heavy rainfall. Scattered
mainly afternoon thunderstorms are expected Thursday and Friday,
with more numerous showers and thunderstorms expected Friday night
into a portion of Saturday as a cold front slowly moves across the
region.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 1201 PM EDT...

Another quick update to expand slight chc pops into the southern
Adirondacks and Mohawk Valley. A few cells have popped up with
the differential heating ahead of the weak short-wave. Also,
noted the SBCAPEs from the SPC Rapid Refresh Mesoanalysis area
are in the 2000+ J/kg range from the Capital Region south and
west. Pulse-type convective mode is expected most of the
afternoon with locally heavy rainfall.

SPC upgraded locations south and east of the southern
Adirondacks and western Mohawk Valley to a Marginal Risk. It is
a pulse thunderstorms environment this afternoon with the 0-6 km
deep layer shear generally less than 15 kts based on the latest
NAM and RAP. MUCAPEs on the NAM do increase to 1000-2000 J/kg,
but the sfc dewpts may be a little overdone. The GFS has SBCAPEs
mainly in the 500-1500 J/kg range with slightly higher pockets.
This looks more in line with the sfc observations and what is
anticipated. PWATs due increase to 1-1.5 inches with slightly
higher values over the southeast extreme of the fcst area. The
12Z KALY sounding has a PWAT of 1.3 inches with a convective
temp of 84F. Some mid and high clouds are over locations from
the Capital Region south and east with one weak short-wave
moving through the region currently. Another one is approaching
from southeast PA. H500 temps are a tad cooler than normal in
the
-11C (KALY) to -13C (KBUF) today. The mid-level lapse rates are
respectable in the 6.5C-7C/km range in the NAM/GFS. Anticipate
pulse thunderstorms forming due to the differential heating
between the mountains/valleys and lake/ocean breeze boundaries
with the main threat area from the Capital Region south and
east. Any severe threat looks isolated, but we did maintain
small hail/gusty winds in the grids, but expanded slightly
further north. DCAPES are in the 750-1000 J/kg range, so
isolated wet microbursts will be possible.

Locally heavy downpours are also possible, and will watch for
any heavy rainers for the slow movement/pulse t-storms. FFG
values are high and it has been drier the past 5-7 days, so not
expecting any flash flood watch at this time.

Temps were tweaked slightly upward in the lower to mid 80s in
the valleys with 75-80 for most higher elevations. It will also
be slightly more humid than Tuesday, with dewpoints climbing
into the mid to perhaps upper 60s this afternoon.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Tonight, showers/thunderstorms should decrease in areal coverage
this evening, and should end by around midnight. Fog will then
form, and could be more widespread and dense than recent nights
due to antecedent rainfall. Lows should range from the mid/upper
50s across higher elevations, to the lower/mid 60s in valleys.

Thursday, another warm and humid day with scattered, mainly
afternoon/evening showers and thunderstorms once again. Forcing
may be weaker compared to today, and instability may be less as
the cold core from the nearby trough moves downstream. So, have
indicated mainly scattered coverage of showers/storms. Heavy
downpours will remain possible as storm movement remains
sluggish, along with PWAT's nearing 1.5 inches. Highs should
reach the mid/upper 80s in valley areas, and upper 70s to lower
80s across higher terrain.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Thursday night through Saturday...A slow moving cold front will
slide Southeast out of Canada bringing a chance for showers and
thunderstorms Thursday night through Friday. Any
showers/thunderstorms will be widely scattered during the day on
Friday with the best POPs over the Adirondacks. Quickly following
this frontal boundary is a strong low pressure over the Great Lakes
region. GFS/NAM/ECMWF all suggesting a negatively tilted upper
trough providing efficient upper dynamics and forcing for surface
height falls over the region. The cold front outlined by a robust
850-hPa theta-e gradient looks to push through the region late
Friday night into early Saturday morning. Instability will be
limited during the early morning hours so the primary threat will be
torrential rains since there is good model consensus that the front
comes through during the early morning hours. PWAT standardized
anomalies are 1-2 std above normal suggesting a potential heavy
rain risk. The SPC has outlined our western most counties in a
slight risk for severe thunderstorms but will hold off on any
enhanced working at this time due to the timing of the front.
There will be some lingering showers Saturday afternoon and
possibly a rumble of thunder. Highs Friday will be in the low to
mid 80s with lows in the 60s. Highs Saturday will be in the 70s
with lows in the mid to upper 50s.

Sunday and Monday...Surface high pressure will be in place providing
dry conditions and partly cloudy skies on Sunday through most of
Monday until the chance for showers returns late Monday afternoon
with an approaching low pressure system from the Mid-Atlantic
region. Highs will generally be in the 70s with lows in the upper
50s to low 60s.

Tuesday and Wednesday...GFS/ECMWF both suggesting a "winter-type"
low pressure system developing to our South and moving up through
the Northeast U.S. on Tuesday possibly bringing a large swath of
stratiform rain to the region. High pressure builds back in on
Wednesday bringing back pleasant conditions. Highs will be in the
mid to upper 70s everywhere besides the higher terrain which will
run about 5 degrees cooler. Lows will be in the mid to upper
50s.

&&

.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
Any patchy fog/low stratus should dissipate between 12Z-
13Z/Wed, with VFR conditions then prevailing until scattered
showers/thunderstorms develop in the afternoon. Localized
MVFR/IFR conditions will be possible within any heavier
showers/thunderstorms, with best potential between 18Z-22Z/Wed.

Patchy/areas of fog should form again tonight, especially in
any areas which receive afternoon rainfall. Areal extent of fog
may be slightly more extensive compared to recent morning's,
especially if rainfall is more widespread this afternoon. Expect
periods of IFR Vsbys/Cigs, esp after 07Z/Thu.

Light/variable winds are expected through mid morning, then
winds will become southwest to south at around 5 KT. Expect
light/variable winds once again after sunset through tonight.

Winds will be stronger, and variable in direction in and near
any thunderstorms.

Outlook...

Thursday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Saturday: High Operational Impact. Likely SHRA...TSRA.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
Warm and humid conditions will prevail through remainder of the
week. Showers and thunderstorms will develop this afternoon
ahead of an approaching upper level disturbance. Scattered
mainly afternoon thunderstorms are expected Thursday and Friday,
with more numerous showers and thunderstorms expected Friday
night into a portion of Saturday as a cold front slowly moves
across the region.

Minimum relative humidity values are forecast to be generally
50 to 60 percent both Wednesday and Thursday afternoons, with a
recovery to 90 to near 100 percent at night, with areas of dew
formation likely.

Light and variable this morning will become south to southwest
at less than 10 mph this afternoon, then become light/variable
again tonight. On Thursday, winds will be mainly from the south
to southwest at 5-10 mph.

Winds will be stronger, and variable in direction in and near
any thunderstorms.

&&

.HYDROLOGY...
Showers and thunderstorms will develop later this morning into
the afternoon ahead of an approaching upper level disturbance.
The most widespread coverage will be from the I-90 corridor and
areas south. Locally heavy rainfall will be possible due to slow
storm movement. This could lead to localized ponding of water in
low lying/poor drainage and urban areas.

Scattered showers/thunderstorms with locally heavy rainfall will
be possible Thursday and Friday, mainly in the afternoon.

Widespread showers and thunderstorms, some containing heavy
rainfall, will be possible Friday night into Saturday morning as
a cold front slowly moves east across the region. Again, localized
ponding of water in low lying/poor drainage and urban areas will
be possible.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...KL/Wasula
NEAR TERM...KL/Wasula
SHORT TERM...KL
LONG TERM...Cebulko
AVIATION...KL
FIRE WEATHER...IAA/KL
HYDROLOGY...IAA/KL
Hazardous weather outlook, Aug 2, 12:54 PM EDT, 45 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
1254 PM EDT Wed Aug 2 2017

CTZ001-013-MAZ001-025-NYZ041>043-047>054-058>061-063>066-083-084-
VTZ013>015-031445-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
1254 PM EDT Wed Aug 2 2017

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, eastern New York excluding the western
Adirondacks and Mohawk Valley, and for southern Vermont.

.DAY ONE...Today and Tonight.

Scattered thunderstorms will develop this afternoon. There is a
marginal risk for severe weather. A few thunderstorms will have the
potential to produce gusty winds and hail approaching severe limits,
and locally heavy rainfall which could lead to ponding of water in
low lying, poor drainage and urban areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered non severe thunderstorms are expected Thursday afternoon.

There is a marginal risk for severe thunderstorms late Friday
afternoon through Saturday morning, as a cold front moves across the
region. Isolated damaging wind gusts would be the greatest potential
hazard from these thunderstorms.

In addition, locally heavy rainfall could lead to ponding of
water in low lying, poor drainage and urban areas Friday night into
Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

NYZ032-033-038>040-082-031445-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Fulton-
1254 PM EDT Wed Aug 2 2017

This Hazardous Weather Outlook is for the western Adirondacks and
Mohawk Valley of east central New York.

.DAY ONE...Today and Tonight.

Scattered thunderstorms will develop this afternoon. There is a
marginal risk for severe weather. A few thunderstorms will have the
potential to produce gusty winds and hail approaching severe limits,
and locally heavy rainfall which could lead to ponding of water in
low lying, poor drainage and urban areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered non severe thunderstorms are expected Thursday afternoon.

There is a slight risk for severe thunderstorms late Friday
afternoon through Saturday morning, as a cold front moves across the
region. Damaging winds gusts would be the greatest potential hazard
from these thunderstorms.

In addition, locally heavy rainfall could lead to ponding of
water in low lying, poor drainage and urban areas Friday night into
Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Aug 2, 12:04 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Albany NY
1204 PM EDT WED AUG 2 2017

NYZ058-063-021700-
Western Ulster-Western Greene-
1204 PM EDT WED AUG 2 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ULSTER AND
SOUTHWESTERN GREENE COUNTIES...

At 1204 PM EDT, a strong thunderstorm was located near Woodland
Valley Campground, or 16 miles southwest of Hunter, moving northeast
at 15 mph.

Winds of around 40 mph and half inch hail are possible with this
storm.

This storm will be near...
  Woodland Valley Campground around 1220 PM EDT.
  Mount Tremper around 1230 PM EDT.
  Phoenicia around 1235 PM EDT.
  Lanesville around 1250 PM EDT.

Other locations impacted by this storm include Edgewood, Frost
Valley, Big Indian, Oliverea, Chichester, Woodland, Spruceton, West
Kill, Allaben and Willow.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4194 7444 4201 7456 4224 7439 4210 7413
TIME...MOT...LOC 1604Z 220DEG 12KT 4203 7444

TAW
Special weather statement, Aug 2, 12:19 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Albany NY
1219 PM EDT WED AUG 2 2017

NYZ058-059-021645-
Eastern Greene-Western Greene-
1219 PM EDT WED AUG 2 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GREENE COUNTY...

At 1219 PM EDT, a strong thunderstorm was located over Hunter, moving
northeast at 15 mph.

Winds of 40 to 50 mph and half inch hail are possible with this
storm.

This storm will be near...
  North-South Lake Campground around 1240 PM EDT.
  Windham around 1245 PM EDT.

Other locations impacted by this storm include South Durham, Durso
Corner, Hensonville, Jewett, Jewett Center, Maplecrest, Tannersville,
Round Top, Acra and Haines Falls.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4211 7414 4222 7437 4241 7420 4229 7396
TIME...MOT...LOC 1619Z 220DEG 11KT 4222 7423

TAW
Special weather statement, Aug 2, 12:50 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Albany NY
1250 PM EDT WED AUG 2 2017

NYZ033-041-082-021730-
Hamilton-Northern Fulton-Northern Saratoga-
1250 PM EDT WED AUG 2 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HAMILTON...
NORTHWESTERN SARATOGA AND NORTHEASTERN FULTON COUNTIES...

At 1250 PM EDT, a strong thunderstorm was located over Northampton
Beach Public Campground, or 12 miles northeast of Gloversville,
moving northeast at 20 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

This storm will be near...
  Northville around 1255 PM EDT.
  Edinburg around 105 PM EDT.
  Day Center around 125 PM EDT.
  Corinth and Lake Luzerne-Hadley around 130 PM EDT.

Other locations impacted by this storm include Fairchilds Corners,
Fish House, Munsonville, Tenantville, Sweets Crossing, Benedict,
Glenwild, Conklingville, Maple Grove and Carpenters Corners.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4339 7396 4340 7388 4338 7387 4336 7388
      4334 7385 4333 7386 4330 7383 4325 7384
      4325 7379 4321 7377 4312 7411 4312 7412
      4311 7414 4308 7425 4325 7435
TIME...MOT...LOC 1650Z 246DEG 19KT 4320 7421

DBT
Special weather statement, Aug 2, 1:16 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Albany NY
116 PM EDT WED AUG 2 2017

NYZ047-021800-
Schoharie-
116 PM EDT WED AUG 2 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SCHOHARIE COUNTY...

At 115 PM EDT, a strong thunderstorm was located near Summit, or 9
miles south of Cobleskill, moving southeast at 15 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

This storm will be near...
  Breakabeen and North Blenheim around 140 PM EDT.
  Middleburgh around 145 PM EDT.

Other locations impacted by this storm include Beards Hollow,
Watsonville, Baird Corners, Huntersland, Vorman Corners, Broome
Center, Ruth, West Fulton, East Jefferson and West Middleburgh.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4249 7465 4266 7456 4259 7424 4240 7437
TIME...MOT...LOC 1715Z 292DEG 12KT 4255 7452

TAW
Special weather statement, Aug 2, 1:34 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Albany NY
134 PM EDT WED AUG 2 2017

NYZ063-064-021815-
Western Ulster-Eastern Ulster-
134 PM EDT WED AUG 2 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL ULSTER
COUNTY...

At 134 PM EDT, strong thunderstorms were clustered over Olivebridge,
or 9 miles west of Kingston, moving east at 15 mph.

Winds 40 to 50 mph and half inch hail are possible with this storm.

This storm will be near...
  West Hurley around 140 PM EDT.
  Hurley around 200 PM EDT.
  Lake Katrine around 205 PM EDT.
  Kingston and Port Ewen around 215 PM EDT.

Other locations impacted by this storm include Ashokan, Rolling
Meadows, Glenford, Atwood, Sweet Meadows, Pacama, Brodhead, Flatbush,
Hickorybush and Sawkill.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4191 7429 4204 7420 4202 7394 4197 7395
      4193 7395 4192 7396 4190 7396 4189 7395
      4185 7396
TIME...MOT...LOC 1734Z 288DEG 13KT 4195 7418

TAW
Special weather statement, Aug 2, 1:39 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
139 PM EDT WED AUG 2 2017

CTZ001-MAZ025-021815-
Northern Litchfield-Southern Berkshire-
139 PM EDT WED AUG 2 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LITCHFIELD AND
SOUTHEASTERN BERKSHIRE COUNTIES...

At 139 PM EDT, a strong thunderstorm was located over Sandisfield, or
14 miles southeast of Great Barrington, moving east at 10 mph.

Winds of 40 to 50 mph and half inch hail are possible with this
storm.

this storm will remain over mainly rural areas of northeastern
Northern Litchfield and southeastern Southern Berkshire Counties,
including the following locations: South Sandisfield, North Green,
Konkapot, North Colebrook, Riverton, New Boston, Montville, West
Norfolk, Beech Rock and Free Quarter.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4191 7291 4190 7291 4190 7294 4201 7325
      4218 7317 4216 7303 4214 7303 4215 7307
      4212 7306 4211 7307 4209 7307 4204 7306
      4204 7301 4197 7303 4197 7289
TIME...MOT...LOC 1739Z 286DEG 8KT 4208 7312

TAW

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 11:10 AM EDTSpecial Weather StatementALYGreene50 min
Aug 2, 11:44 AM EDTSpecial Weather StatementALYWarren46 min
Aug 2, 11:58 AM EDTAreal Flood AdvisoryALYUlster3 hr
Aug 2, 12:04 PM EDTSpecial Weather StatementALYUlster56 min
Aug 2, 12:06 PM EDTSevere Thunderstorm WarningALYGreene, Ulster54 min
Aug 2, 12:19 PM EDTSpecial Weather StatementALYGreene26 min
Aug 2, 12:38 PM EDTSevere Thunderstorm WarningALYUlster52 min
Aug 2, 12:50 PM EDTSpecial Weather StatementALYSaratoga40 min
Aug 2, 1:16 PM EDTSpecial Weather StatementALYSchoharie44 min
Aug 2, 1:34 PM EDTSpecial Weather StatementALYUlster41 min
Aug 2, 1:56 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster64 min
Aug 2, 2:07 PM EDTSpecial Weather StatementALYMontgomery38 min
Aug 2, 2:13 PM EDTAreal Flood AdvisoryALYMontgomery, Schoharie3 hr
Aug 2, 2:16 PM EDTSpecial Weather StatementALYFulton44 min
Aug 2, 2:20 PM EDTSevere Thunderstorm WarningALYSaratoga, Warren, Washington55 min
Aug 2, 2:34 PM EDTSpecial Weather StatementALYColumbia26 min
Aug 2, 2:38 PM EDTSpecial Weather StatementALYPutnam52 min
Aug 2, 2:41 PM EDTSpecial Weather StatementALYWarren34 min
Aug 2, 2:43 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster62 min
Aug 2, 2:47 PM EDTAreal Flood AdvisoryALYSaratoga, Warren3 hr
Aug 2, 3:04 PM EDTSpecial Weather StatementALYOtsego56 min
Aug 2, 3:09 PM EDTAreal Flood AdvisoryALYFulton, Hamilton3 hr
Aug 2, 3:30 PM EDTSevere Thunderstorm WarningALYDutchess60 min
Aug 2, 3:38 PM EDTSpecial Weather StatementALYWarren52 min
Aug 2, 3:44 PM EDTSpecial Weather StatementALYDutchess31 min
Aug 2, 3:56 PM EDTAreal Flood AdvisoryALYHerkimer3 hr
Aug 2, 4:14 PM EDTSpecial Weather StatementALYHamilton31 min
Aug 2, 4:25 PM EDTAreal Flood AdvisoryALYHamilton3 hr
Aug 2, 5:35 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer36 min
Aug 2, 2:56 PM EDTSevere Thunderstorm WarningALYWindham49 min
Aug 2, 3:19 PM EDTAreal Flood AdvisoryALYWindham3 hr
Aug 2, 3:27 PM EDTSpecial Weather StatementALYWindham33 min
Aug 2, 3:47 PM EDTSpecial Weather StatementALYWindham43 min
Aug 2, 3:52 PM EDTSevere Thunderstorm WarningALYBennington, Windham35 min
Aug 2, 5:48 PM EDTSpecial Weather StatementALYBennington27 min
Aug 2, 6:05 PM EDTSpecial Weather StatementALYBennington40 min
Aug 2, 2:28 PM EDTAreal Flood AdvisoryALYBerkshire2 hr
Aug 2, 4:43 PM EDTSpecial Weather StatementALYBerkshire32 min
Aug 2, 5:01 PM EDTSpecial Weather StatementALYBerkshire29 min
Aug 2, 2:05 PM EDTSpecial Weather StatementALY25 min
Aug 2, 2:48 PM EDTAreal Flood AdvisoryALYNorthwest Hills Planning Region117 min
Aug 2, 3:07 PM EDTAreal Flood AdvisoryALYNorthwest Hills Planning Region113 min
Aug 2, 3:24 PM EDTSpecial Weather StatementALY66 min
Aug 2, 4:02 PM EDTFlash Flood WarningALYNorthwest Hills Planning Region3 hr
Aug 2, 4:20 PM EDTSpecial Weather StatementALY25 min

Nearby

Special Weather Statements in Connecticut, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.